MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 468 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 468 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 468-270
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: "rupture" of a saline device; capsular contracture, baker grade iii.
 
Event or Problem Description
Healthcare professional reported right side ¿change in size of breasts¿, ¿textured style 468 saline filled implants¿, ¿grade iii capsular contracture¿, and ¿intracapsular rupture¿ of a saline device.The device remains implanted.
 
Event or Problem Description
Healthcare professional reported right side ¿change in size of breasts¿, ¿textured saline filled implants¿, ¿grade iii capsular contracture¿, ¿intracapsular rupture¿ of a saline device per ct scan.Device was found to be intact at explant surgery.Additional report of "calcification and fibrosis of the capsule".The device has been explanted.
 
Additional Manufacturer Narrative
The device was found to be intact, the event of deflation will no longer be reported.
 
Event or Problem Description
Healthcare professional reported right side "rupture", capsular contracture, baker grade iii and texture to smooth exchange of a saline device.The has been explanted.
 
Additional Manufacturer Narrative
Photographic device evaluation: a review of the device through photographs noted an opening on the device, however the assessment of the opening cannot be confirmed as microscopic analysis is not possible.The event of capsular contracture could not be observed as it is a physiological complication.
 
Additional Manufacturer Narrative
Correction to g.3.Aware date of supplemental medwatch #2.Aware date should have been listed as 18jul2024.
 
Event or Problem Description

Brand Name
STYLE 468 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key18837365
Report Number9617229-2024-03712
Device Sequence Number7132924
Product Code FWM
UDI-Device Identifier10888628001107
UDI-Public10888628001107
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2007
Device Catalogue Number468-270
Device Lot Number561248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer03/12/2024
02/13/2024
09/09/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date04/03/2024
08/09/2024
03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight44 KG
Patient EthnicityNon Hispanic
Patient RaceWhite